# SDR HAIHEEA9533

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050023907
- Condition: Precesses
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIR GYRO PRECESSES AT AN UNUSUALLY HIGH RATE.
